Zetir syrup

Zetir

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Zetir?

The active ingredient of Zetir brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Zetir is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Zetir include: ; ; ; ; ; ; ; .

How to Buy Zetir syrup online?

To purchase Zetir online - just click on the "Buy Now" button in the top and follow along with our store. Order and payment takes a few minutes, and all measures are evident. We do not require a medical prescription and also we have many procedures of payment. Considering all the details of fast shipping and confidentiality, then you may read on the relevant pages on the hyperlinks from the top menu.

Related Medications

Blezamont

Blezamont 10mg, 5mg

cetirizine

More info

Flexmed

Flexmed 10mg, 5mg

cetirizine

More info

Lora-Puren

Lora-Puren 10mg

loratadine

More info

Allereze

Allereze 10mg

loratadine

More info

Dosing Considerations

Limitations of use: Not recommended in pediatric patients Enter a drug name and Zetir

Seasonal allergies

Zetir is used for the relief of symptoms associated with seasonal allergic rhinitis due to allergens such as ragweed, grass and tree pollens in adults and children 2 years of age and older. Symptoms treated effectively include sneezing, runny nose, itchy nose and eyes, tearing, and redness of the eyes.

Check the ingredients

Don’t use Zetir if you have ever had an allergic reaction to it or to any of the ingredients in it. Also, steer clear of Zetir if you are allergic to any antihistamine that contains hydroxyzine.

What’s the difference between Zetir and other non-drowsy antihistamines?

Other non-drowsy antihistamines like Loratadine, Desloratadine, Fexofenadine, LevoZetir seem to work just as well as Zetir.

However, Zetir seems to be more likely to make you feel sleepy than loratadine, desloratadine or fexofenadine.

Perennial allergies

Zetir is used for the relief of symptoms associated with perennial allergic rhinitis due to allergens such as dust mites, animal dander and molds in adults and children 6 months of age and older. Symptoms treated effectively include sneezing, runny nose, postnasal discharge, itchy nose and eyes, and tearing.

home drugs a-z list Zyrtec(Zetir) side effects drug center

Find Lowest Prices on

Zyrtec (Zetir hydrochloride) is an antihistamine that treats symptoms, such as itching, runny nose, watery eyes, and sneezing from hay fever (allergic rhinitis) and other allergies, such as allergies to molds and dust mites. Zyrtec is available in generic form and over-the-counter (OTC). Common side effects of Zyrtec include:

In children, side effects of Zyrtec include:

The side effect of sleepiness may occur when taking Zyrtec, so do not drive a car or operate potentially dangerous machinery.

Zyrtec is available as regular tablets and chewable tablets (5 mg and 10 mg) and syrup (1 mg/mL). It is available as an over-the-counter (OTC) drug, so no prescription is needed. Zyrtec may interact with other medicines that make you sleepy (such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). Tell your doctor all medications and supplements you use. Zyrtec should be used during pregnancy only if clearly needed, and it is not recommended for nursing mothers.

Our Zyrtec (Zetir hydrochloride) Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap